# SDR REXA2025013100109

- Difficulty date: January 8, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N336PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15336
- Aircraft time: 22,733 hours, 17,479 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH6703657413
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"THE R/H FWD OVERWING EMERGENCY EXIT DOOR TOP AFT GUIDE HAS EVIDENCE OF A CRACK. REMOVED SURFACE FINISH FROM R/H FWD EMERGENCY EXIT TOP AFT GUIDE FOR ACCESS IAW CRJ 900 SRM 51-26-01-001-001-A01. RESTORED SURFACE FINISH ON R/H FWD EMERGENCY EXIT TOP AFT GUIDE IAW ENDEAVOR AIR EA CRJ952-18139 REV (IR) DATED 01/14/2025 AND CRJ-900 SRM 51-21-16-001-001-A01 (TR51-0068). C/W LPI OF THE RH FWD OVERWING EMERGENCY EXIT SUSPECT CRACK AREA IAW MHIRJ NDTM PT 01 51-20-008-230-A01, INDICATION NOTED APPROX. 1.5"" IN LENGTH FAILING NDT. INDICATION IS MARKED OUT ON THE DOOR. FAILED NDT. RECEIVED AND COMPLIED WITH ENDEAVOR AIR EA CRJ952-18139 REV (IR) DATED 01/14/2025 STEPS (1-12). REMOVED THE R/H FWD OVERWING EMERGENCY-EXIT PANEL IAW CRJ 900 AMM 25-26-09-000-801-A02. INSTALLED PANEL ON R/H FWD OVERWING EMERGENCY-EXIT DOOR IAW CRJ900 AMM 25-26-09-400-801-A02. C/W ET ON RH FWD O/W EXIT DOOR CUTLINE IAW ENDEAVOR AIR EA CRJ952-18139 REV IR DATED 01/14/2025 STEP 2. NO INDICATIONS NOTED AT THIS TIME. PERFORMED HFEC ON R/H FWD EMERGENCY EXIT DOOR UPPER FORMER AFT LUG REPAIR PARTS IAW ENDEAVOR AIR EA CRJ952-14140 REV IR DATED 01/14/2025 STEP 9. NO INDICATIONS NOTED AT THIS TIME. RECEIVED AND COMPLIED WITH FINAL EA: CRJ952-18139 REV. IR DATED 01/14/2025. REF. ATTACHMENT"
